Reply
 
LinkBack Thread Tools Search this Thread
Old Jun 15th, 2012, 11:00 AM   1
Per16
Mum (Mom)
Active BnB Member
 
 
Join Date: Mar 2009
Posts: 747

Can Iron tablets make you feel sick!


Hi girls - I am taking 2 x iron tablets (the cheapie ones the doc gives you) and I have been vomiting and running (poo wee!!!) ever since! I feel like I have MS again and am not eating very much as I just throw up - wondering if it could be the iron tablets? Or if it is just thrid tri sickness?



 
Status: Offline
 
Old Jun 15th, 2012, 11:06 AM   2
Schraderswife
Pregnant (Expecting)
Chat Happy BnB Member
 
 
Join Date: Oct 2011
Location: Iowa
Posts: 1,258
I also take iron twice a day and it still makes me very sick! I get so nauseous and my stomach gets super crampy. Plus it leaves a terrible taste in my mouth!! But a momma's gotta do what a momma's gotta do so I put up with it, but I would absolutely say it coul be the iron making you feel so cruddy!!



Status: Offline
 
Old Jun 15th, 2012, 11:19 AM   3
kissesandhugs
Trying to conceive (TTC)
BnB Addict
 
 
Join Date: Sep 2011
Location: Michigan,US
Posts: 5,339
I've heard that it can make you really nauseous which is why I stopped taking my pre natals as it had iron in it and I was getting sick daily. I am getting sick again just like first tri too but yours could def. be bc of the iron tablets!



 
Status: Online
 
Old Jun 15th, 2012, 11:25 AM   4
Princess_K
Mum (Mom)
Active BnB Member
 
 
Join Date: Sep 2010
Location: Midlands
Posts: 701
Yep they can, iv started taking mine before bed and fx iv not been sick from them since



Status: Offline
 
Old Jun 15th, 2012, 11:29 AM   5
lovemybubba
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Apr 2012
Location: Reading, UK
Posts: 1,719
Mine used to make me feel sick but not actually be sick
And when I told the midwife she said I didn't even need them (it was the doctor who put me on them)



 
Status: Offline
 
Old Jun 15th, 2012, 11:32 AM   6
oneteddybear
Mum (Mom)
Active BnB Member
 
 
Join Date: Jan 2012
Location: Saskatchewan, Canada
Posts: 615
Its probably your iron pills making you sick. I can not take iron pills they make me sick to my stomach and unable to hold anything down, even after I have brought up the pill I'll still be sick all day.



 
Status: Offline
 
Old Jun 15th, 2012, 11:57 AM   7
MrsKB 82
Pregnant (Expecting)
Active BnB Member
 
 
Join Date: Dec 2011
Location: Essex, England
Posts: 502
I'm on 3 a day and have been getting a bit more heartburn, but no nausea thankfully.
However, iron is well known to make you constipated, so if you're experiencing the opposite I would guess that it may be something else making you feel like that.
xxx



 
Status: Offline
 
Old Jun 15th, 2012, 12:12 PM   8
quail
Pregnant (Expecting)
BnB Addict
 
 
Join Date: Dec 2008
Posts: 3,760
iron tabs give me the runs so i would say its the iron.xx



 
Status: Offline
 
Old Jun 15th, 2012, 12:18 PM   9
summercherub
Pregnant (Expecting)
New BnB Member
 
Join Date: Apr 2012
Posts: 9
I have to take them too. When given them I was told they don't have to be taken with food, but it made me sick, so now I take them with food and I'm fine. I also take them with orange juice as that helps them get absorbed quicker I was told.



Status: Offline
 
Old Jun 15th, 2012, 12:20 PM   10
MUM0FTW0
Mum (Mom)
Chat Happy BnB Member
 
 
Join Date: Nov 2011
Location: U.S.A
Posts: 1,505
Mine dont make me sick...when I go a few days without taking them or something,thats when I start feeling sick. Maybe check what kind it is youre taking and see if the dosage is right for you...I take 1 pill a day because the dosage is a bit higher...maybe try something like that???
Goodluck to you



 
Status: Offline
 
Reply



Bookmarks

Tags
feel , iron , make , sick , tablets

featured articles


Thread Tools Search this Thread
Search this Thread:

Advanced Search






SEO by vBSEO